MathSciNet Relay Station
MathSciNet bibliographic data
MR1637421 (99g:58107) 58F23 (30D05)
Rogers, James T., Jr. Diophantine conditions imply critical points on the boundaries of Siegel disks of polynomials. Comm. Math. Phys. 195 (1998), no. 1, 175–193.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement